See Alike in...

Alike App

Browser

Sillymongoose

768d

I’ve been on Adderall for two weeks consistently now and it absolutely drains me mentally and physically. I’m only on 5mg and I’m taking it every other day to not overwhelm my system. Is this like an adjustment period for other medications? Has anyone else experienced this? It’s so hard and it amplifies my depression by the end of the week so much I can’t do anything but sit on the floor and cry.

Top reply
    • BlueDahlia

      768d

      Try Strattera. It's a non-stimulant, so it activates your prefrontal cortex (which controls cognition) without suppressing the limbic system like stimulants do (which controls emotions - the suppression of which numbs you), and Strattera doesn't cause anxiety, paranoia, irritation or heart palpitations. I would suggest bringing that up to your physician. Strattera works wonders for me.

    • abbz

      767d

      hmmm, that’s odd… i’ve never experienced had withdrawals or anything like that…

    • BrainFried

      767d

      If I were you, I would talk to your doctor about tapering off of it. If such a small dose is already giving you withdrawal depression, it's not going to be good for you to be on it long term. If you are absolutely set on a stimulant, you could try methylphenidate ER, it would help with the crashing. But I will warn you, I was on adderall 10mg daily for 2 years, and when it was time to come off it for good, withdrawal depression lasted for weeks if not months. There are many people who cite having chronic fatigue after taking stimulants consistently for long periods of time. Best of luck to you, don't hesitate to send me a dm if you have questions or want to talk

    • Sillymongoose

      768d

      @abbz not really. It’s easier to focus and regulate the energy rollercoaster but it makes me so tired when it wears off

    • abbz

      768d

      does it feel like you’re almost zombie like on it?

    • hidenseek

      768d

      Maybe ask you doc for a non-stimulant medication.

    • BlueDahlia

      768d

      Try Strattera. It's a non-stimulant, so it activates your prefrontal cortex (which controls cognition) without suppressing the limbic system like stimulants do (which controls emotions - the suppression of which numbs you), and Strattera doesn't cause anxiety, paranoia, irritation or heart palpitations. I would suggest bringing that up to your physician. Strattera works wonders for me.

    • PondWater

      768d

      mine wasn’t as severe, but there was an adjustment period yes. i’d definitely call my doctor and let them know. that sounds really rough and i hope you get that figured out <3

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion